| Model Number |
8888256503 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported they went to replace the replogle suction catheter in the patient.While placing they noticed part of the tube was missing, as if it had been cut out which meant that the tube could not function.They went to grab a replacement tube and in the packaging of the following tube, they found the piece that was missing.
Additional Manufacturer Narrative
The device was received for investigation, and upon evaluation, the reported condition was observed.A review of the device history record confirmed that the product was released in accordance with all quality standards.Despite a thorough analysis, the exact root cause could not be definitively identified.However, a potential root cause was identified, the tube may have been trapped during the sealing process due to improper placement.Actions have been implemented to address the observed condition.All information received will be used for tracking and trending purposes.